# SDR IPXA2025072108549

- Difficulty date: June 25, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64265
- Aircraft time: 30,699 hours, 4,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771248
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  STRINGER CRACKED, AFT SIDE OF BS 1660, S11R.   REPAIRED DAMAGED STRINGER IAW EO-94461, REQ 1, REV 1.
